MathSciNet Relay Station
MathSciNet bibliographic data
MR1885040 22E45
Ducloux, Jean-Yves Méthode des orbites et formules du caractère pour les représentations tempérées d'un groupe algébrique réel réductif non connexe. (French) [The orbit method and character formulas for tempered representations of a nonconnected reductive real algebraic group] J. Lie Theory 12 (2002), no. 1, 137–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement